Supplement reaction?

I decided to try a limited set of the supplementsi: vit E, vit C (+ a couple of oranges, and juice at breakfast), vit D3, ALA, Milk thistle, and melatonin">i. I decided to leave B12 and NACi out for now. The reason I leave NAC out is that I want to supplement the others in order to counter any deficiencies there to increase the chance that any reaction is a NAC-flu from action on Clamydia EBs (is it a good idea or unnecessary, well see below, too).

Now with this limited set of supplementsi taken at night, my nose got a little runny in the morning (my sinuses have felt congested for at least the last 18 months, with some headache at times), and I got a good headache during the night and morning after. Apart from that I slept very well and had marekdly reduced symptoms from my bladder (one of the things that have present for more than eleven years). Cutting back to only vit C and Milk Thistle, it seems the latter is what improves the bladder discomfort (and improves urination). I speculate that the vit D caused the runny nose and that melatonin caused the improved sleep. Was the headache from melatonin or vit D? will experiemnt further. How long to supplement vit D in order to stabilize for  the NAC test? I intend to do it until I see no reaciton. How quickly should one ramp up NAC in the test if no reaction is present (or only slight reaction)?

Another question: in Sarah's supplements chart, a omega 3 product that also contains quite a bit omega 6 is suggested. Is this specific to Cpni treatment or CAPi or both? Several sources suggest that normal "western" diet contains too much omega 6 compared to omega 3, that the ration is skewed towards omega 6. The latter (or an in this way biased ratio) is thought to be pro-inflammatory, whereas omega 3 (or normal ratio) is thought to be anti-inflammatory.

Any thoughts? Thank you.

I don't see the need to 'prepare' for the NACi test. NAC assists your liver in processing the crud out of your body and protects it. If possible, I'd want to be on NAC sooner, rather than later.

I'd vote for the D3 causing your headaches. D3 is going to kill off cpni, which will create toxic byproducts in your body. More fluids, antioxidantsi and NAC should help to flush that and to minimize the headaches.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Thank you for the reply, and suggestions, MacKintosh!

But can't die off reactions from D3 be from other pathogens as it has an effect of enhancing the immunei system more generally? Glutathione would be a candidate for deficiency. The aim to enhance specificity of the NACi test without hampering sensitivity too much. Of course it is a question of the relative strengths of the processes and potential deficiences, interactions etc. Dr Strattons recommendations from 2006< seem to support other supplementsi as the first step (including NAC). However in his 2008 update<, NAC is the first thing to start with (but he doesn't mention how quickly to ramp up NAC if no reaction).

My idea is to make it clear if there is Cpni or not, as my IgGi screening for Lyme turned out positive (138 AU/mL), hence a "Lyme CAPi" is at the horizon, but I am not certain how this will look (Lyme Dr  is in UK and I am not). The Lyme Dr does treat as per AP (combination abxi for rheumatoid arthritis etc) as well, but I do not know if he knows much about Cpn. So if I can have a fairly unequivocal suggestion of a Chlamydia (I'm not excluding the possibility of Ctri ) infection or not, it would be a good input in the process of putting together a CAP (I've seen that the Wheldon Protocol is used for Lyme by some doctors).

A slight Leukopenia that has persisted since October 2009 is being investigated by a hematologist, and I don't want to mess up the testing (blood sampling once a month three times). So far a little low lympocytes is the result of the first, most comprehensive testing, and overall WBC now normal. So, as soon as the next to last samples have been taken, I'll go on with the full supplementsi, and a supportive diet (only my knowledge limiting).

I do drink quite a bit: teas, water (always with coffee and alcohol which is only in small amounts), and it used to help clear my sinuses after a cold when I was younger, but not now. Light exercise had the same effect, but now I only feel slightly feverish, weak and generally fatigued after warming up, rather than loosening up.

 

Perhaps (or probably) I'm thinking too much. Smile  

Borrelia/Cpni arthritis: joint, skin, eye, CNSi, respiratory, UG involvment; fatigue. Borrelia Elisa&WB IgGi, and CPn IgG and IgA pos, HLA-B27 neg. CAPi 5/9/2010 -> 3/2016 2017: some signs and symptoms returning, Borrelia?

The Cobalamin level was 280 pmol/mL at the testing 6th May, i e in the low-normal range.

Borrelia/Cpni arthritis: joint, skin, eye, CNSi, respiratory, UG involvment; fatigue. Borrelia Elisa&WB IgGi, and CPn IgG and IgA pos, HLA-B27 neg. CAPi 5/9/2010 -> 3/2016 2017: some signs and symptoms returning, Borrelia?

Nord I waited a year just over before starting Naci my Dr said it was a good idea to get my gut in order first.Other suppliments and diet.I have been on Nac now for 6 weeks or so and have had no real symptoms to speak of.I guess we are all different but thats my experiance.Takecare. 

sunshinecoast Australia.Fibromyalga suffer recently informed I have CPNi started on Doxyi 50ml twice a day 21.2.09 

Thank you for the input phaffa! So, the supplementsi, diet and wait was only for gut problems to resolve? Of course the gut has an important role in the immunei functioning, was that the underlying idea of your choice of course? So far, I have no problems there (but that is before taking any antibiotics Smile ). Is NACi known to cause such problems? Regarding your lack of reaction to NAC, perhaps you don't have much EBs left after being on antibiotics for quite a while (I'm not sure if your abxi course speaks for this, though)?

 Great to read about your improvement, I hope it continues! 

 

Borrelia/Cpni arthritis: joint, skin, eye, CNSi, respiratory, UG involvment; fatigue. Borrelia Elisa&WB IgGi, and CPn IgG and IgA pos, HLA-B27 neg. CAPi 5/9/2010 -> 3/2016 2017: some signs and symptoms returning, Borrelia?

MacKintosh, thank you again,

 another 2000ui D3 last night with only Silymarin (no melatonin">i, vit E etc) caused an elevation of headache, confirming your view (Silymarin has not caused any "adverse" reactions so far, only reduction of some pain).

 

Does vit D kill off all phases of Cpni? I'll try the NACi.

Borrelia/Cpni arthritis: joint, skin, eye, CNSi, respiratory, UG involvment; fatigue. Borrelia Elisa&WB IgGi, and CPn IgG and IgA pos, HLA-B27 neg. CAPi 5/9/2010 -> 3/2016 2017: some signs and symptoms returning, Borrelia?

Started NACi test with 600mg Sat 3pm; possible reaction with slightly more headache and a little reaction from the sinuses, more joints (mainly sacro-iliac), dactylitis (tendon sheaths) symptoms perhaps? Then Sun 600 mg at 8am and 9pm; similarly a possible reaction in the morning, but nothing severe, and not more than if I had a not so good day. 

 So, the question is if I have Cpni but only little EBi load, going with a low dose NAC would possibly clear the few EBs  at too low a rate to make the symptoms very clear. Is it then better to take the full dose as Dr Wheldon suggests at his NAC page? Should one consider even more than the 2.4 g per day that he recommends (I recall having seen daily doses of around 3g somewhere on the site , but can't find it, so probably wrong). Are there any severe risks of from high doses of NAC (I fully understand that the flu-reaction can be a challenge, but no possibility of irreversible damage)?

 

Borrelia/Cpni arthritis: joint, skin, eye, CNSi, respiratory, UG involvment; fatigue. Borrelia Elisa&WB IgGi, and CPn IgG and IgA pos, HLA-B27 neg. CAPi 5/9/2010 -> 3/2016 2017: some signs and symptoms returning, Borrelia?

Melatonin">i gives me a slight headache. When I started taking vitamin Di, I had a reaction to it. I believe the problem with NACi and the gut is that it feeds sulfur to some bad bacteria. I think I would try a full dose of the NAC one day and see what happens.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.